# SDR 2008UALA02046

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 67,060 hours, 11,014 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Kinked
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE-BOTTLE PRESSURE HOSE IS KINKED SEVERAL SPOTS.  SUSPECT HOSE MIS- STOWED DURING MAINTENANCE. REPLACED HOSE IAW SB 767-25-022. AC OK FOR SERVICE.
